# SDR AALA202309121421

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 32,109 hours, 13,816 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Schrader Valve
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 100 - Fuse
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. AIRCRAFT ABORTED TAKEOFF AT 40 KNOTS DUE TO AIRCRAFT YAWED TO THE RIGHT DURING TAKE OFF ROLL, VIBRATION FELT IN BRAKE PEDAL. TROUBLESHOOT FOUND HYDRAULIC SYSTEM A AND B SCHRADER VALVE LOOSE AND LEAKING. 0 HEAD PRESSURE. TIGHTENED AND SECURED SHRADER, AND SERVICE BRAKE PRESSURE. PER FIM 32-44-00-810.
